numb fingers and toes

Hi all

 I’m on the CMF part of ECMF. After the first treatment I started to develop numb finger tips and some numbness in my toes. I can’t pick up small things and typing is uncomfortable. Saw onc registrar this week who said it’s not a side effect of the drugs I’m on, and sort of left it there. Most Honourable Onc on holiday. Just wondered if this had happened to anyone else on CMF? i know it happens with some of the other drugs. Does it go?

Mel xx

Hi Mel,

sorry you have had no replies yet - people are getting used to the new forum and maybe not spotting new posts.

 

I had FEC-T which is one of the regimes that is known to cause peripheral neuropathy (numb fingers/toes)… it is the T bit that causes it.  In my case I suddenly realised about three to four months after it finished that I could feel my affected finger and thumb again.

 

Hopefully you will get some more useful replies soon, and your fingers and toes will recover quickly.